Back to all discussions

Medicine side affects

I have also had chronic migraines for 12 years. I recently found out by process of elimination that Nexium (omneprazole) has been causing mine. I have been off Nexium for a month and a half and have had only 2 migraines. Check out the meds you are taking.

  1. That is very interesting as I am taking Pantoprazole which is a similar medication and my migraines have been more severe lately. I will have to have a read of the leaflet.

    1. Also talk with your pharmacist. It's not just the medication itself, it's also how each interplays with others and further how your own body handles them as they break down.

      1. Thanks for posting. Sometimes it's not always the key ingredient but the fillers used, esp by generic mfg. with pharmacies always switching sources it gets hard to pinpoint the offending trigger ingredient.

        1. Cerys,
          Thank you for your post- you make a great point.
          From personal experience, my generic pills look different every time I pick them up from the pharmacy!
          It is definitely concerning what manufacturers are using to create these pills other than the active ingredients.
          This information should be readily disclosed and if it is not, it might be worth calling the manufacturing company.
          Thanks for being part of our community.
          Best,
          Jillian (Migraine.com Team)

          or create an account to reply.